Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
What is causing my depression?
Here is My Question:
Is there a study on Aubagio and its side effect of depression? I am using Aubagio now for 40 days and I feel no side effect other than deep depression. Is it related to the new medication?
I'm sorry to hear about your difficulty with depression. Unfortunately, ~50% of patient with MS will struggle with depression at some point during the course of their illness. I am not aware of a specific association between Aubagio and depression (we do see an association with interferon-beta therapies). I searched the prescriber brochure, clinicaltrials.gov, and searched the medical literature, but could not find a reported assocation between Aubagio and depression.
You can learn more about the association of depression and multiple sclerosis here (http://www.healthcarejourney.com/depression-and-anxiety.html)
I'd advise that you speak to your PCP and neurologist (or psychiatrist if you have one) regarding your symptoms.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.